My mother had aspiration problems because of a Hernia, she originally had a "G" tube but was later given a "J" tube. Shortly afterward the tube came out , this was repeated 3 additional times. When the tube came out the last 2 times she started to have a leak problem. The leakage stated out yellow and is now a greenage color. The site around the tube and leak is pink-red, and irriated. She seems to be nauseated with stomach pain and bloating, and some diarrea (diarrhea). Please do you have an solution to the leak problem, and why she has stomach pain?
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.